# SDR 98ZZZX1080

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6039P
- Make and model: Piper PA-24-250
- Aircraft serial: 241135
- Engine: Lyc O540A1A5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Rail Support
- Condition: Cracked
- Location: Pilot Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SEAT RAIL SUPPORT BRACKET CRACKED AT STA 77 AND STA 87.  THE CRACKS WERE FOUND UNDER THE LEFT HAND SEAT RAIL IN THE FLANGE AREA AROUND THE NUT PLATES.
